Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

On medicines for acid reflux, persisting greenish and soft stools. Is this normal?

I have acid reflux/gastritis. I am on Omeprazole 20 mg b.i.d., I am also on 2-3 tablespoons of antacid per day. My stools are greenish and soft since taking these meds. Is this normal? This is my first bout of gastritis. I am 56 years old and I still have slight slight burning in my stomach if I eat like I used to. I hate this!
Asked On : Mon, 8 Apr 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
hi.. thanks for using HCM..
you are treated for acid peptic disease, with tablets and syrup..
you have green stools..
probably you have Gastrointestinal infection..
get one stool examination done, and see the physician with the results..
need to put on antibiotics, combination of fluoroquinolones and metronidazole..
after that a course of probiotics and multivitamins..
for gastritis, test for H pylori infection and take tablets for 2 weeks against H pylori..
all the very best.
Answered: Fri, 5 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor